# SDR 2015FA0000146

- Difficulty date: April 15, 2015
- Submitted: April 15, 2015
- Operation: General aviation
- Aircraft: N851AC
- Make and model: Cessna 560XL
- Aircraft serial: 5605575
- Aircraft time: 5,448 hours, 4,968 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: 34005065500
- Condition: Failed
- Location: Landing Light
- Component: Landing Light, Cessna
- Component part number: 01079013105
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LT LANDING LIGHT, RECOGNITION LIGHT LENS CRACKING IN FRONT OF 150 WATT TAXI BULB.  WE HAD A LENS CRACK AND REPLACED IT LEAVING THE BULBS IN PLACE AS THEY WERE WORKING.  REPLACED THE LENS AGAIN AFTER 10 HOURS. CONTACTED MFG`S AND NEITHER WERE AWARE OF ANY PROBLEMS.  WE NOTED THE BULB GLASS WAS BLISTERED.  TESTED NEW BULB 250 DEGREES F.  OLD BULB OFF THE SCALE ABOVE 500 DEGREES F.  WE USED A BATTERY AND POWERED THE BULB ON THE BENCH AND USED AN INFARED TEMPERATURE GUN WITH THE OLD BULB THAT WAS DIRECTLY BEHIND BOTH CRACKS AND A NEW BULB RECENTLY PURCHASED.
